Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 27, NWS Albuquerque, NM

May 25, 2016Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at May 25, 2016, 3:45 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 26, 2016, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2016, 3:45 PM MDT (21:45 UTC)
In effect from
May 26, 2016, 10:00 AM MDT
Expired
May 26, 2016, 9:00 PM MDT
In force
11 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4036 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WWUS85 KABQ 252145
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 PM MDT WED MAY 25 2016

...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FOR THE
EASTERN PLAINS AND ALSO THE NORTHEAST HIGHLANDS EAST OF THE SANGRE
DE CRISTO MOUNTAINS DUE TO STRONG WINDS...LOW HUMIDITY AND AN
UNSTABLE ATMOSPHERE...

...RED FLAG WARNING THURSDAY LATE MORNING THROUGH EARLY EVENING
FOR THE EASTERN PLAINS DUE TO STRONG WINDS...LOW HUMIDITY AND AN
UNSTABLE ATMOSPHERE...

.FINE FUELS HAVE LIKELY DRIED SUFFICIENTLY FOR CRITICAL FIRE
WEATHER CONDITIONS TO BE A CONCERN ACROSS PORTIONS OF EASTERN NEW
MEXICO THROUGH THURSDAY...DESPITE A MOSAIC OF GREEN-UP
CONDITIONS. NEAR TO ABOVE AVERAGE TEMPERATURES...SEVERAL HOURS OF
SINGLE DIGIT RELATIVE HUMIDITY VALUES...HIGH MIXING HEIGHTS...STRONG
SOUTHWEST WINDS AND WIDESPREAD HAINES VALUES OF 6 ARE EXPECTED
THROUGH EARLY THIS EVENING AND AGAIN ON THURSDAY. OVERNIGHT
HUMIDITY RECOVERIES WILL GENERALLY BE POOR OVER CENTRAL AND
EASTERN NEW MEXICO AGAIN TONIGHT.

NMZ104-108-260300-
/O.UPG.KABQ.FW.A.0031.160526T1600Z-160527T0300Z/
/O.NEW.KABQ.FW.W.0027.160526T1600Z-160527T0300Z/
/O.CON.KABQ.FW.W.0026.000000T0000Z-160526T0300Z/
NORTHEAST PLAINS-EAST CENTRAL PLAINS-
345 PM MDT WED MAY 25 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS. CRITICAL
  CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING...THEN
  RETURN THURSDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 OR 
  45 MPH. THE STRONGER GUSTS ARE EXPECTED THURSDAY. 

* RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 5 TO 10 PERCENT TODAY
  AND THURSDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ103-260300-
/O.CON.KABQ.FW.W.0026.000000T0000Z-160526T0300Z/
NORTHEAST HIGHLANDS-
345 PM MDT WED MAY 25 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* AREA AND TIMING...NORTHEAST HIGHLANDS EAST OF THE SANGRE DE 
  CRISTO MOUNTAINS THIS AFTERNOON THROUGH EARLY EVENING. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 35 OR 40 
  MPH. 

* RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

44
2 follow-up statements
938 
WWUS85 KABQ 260251
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
851 PM MDT WED MAY 25 2016

...RED FLAG WARNING FROM 10 AM TO 9 PM MDT THURSDAY FOR THE
NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW
HUMIDITY AND AN UNSTABLE ATMOSPHERE...

.FINE FUELS HAVE LIKELY DRIED SUFFICIENTLY FOR CRITICAL FIRE
WEATHER CONDITIONS TO BE A CONCERN ACROSS PORTIONS OF EASTERN NEW
MEXICO THURSDAY...DESPITE A MOSAIC OF GREEN-UP CONDITIONS. NEAR
TO ABOVE AVERAGE TEMPERATURES...SEVERAL HOURS OF SINGLE DIGIT
RELATIVE HUMIDITY VALUES...HIGH MIXING HEIGHTS...STRONG SOUTHWEST
WINDS AND WIDESPREAD HAINES VALUES OF 6 ARE EXPECTED AGAIN
THURSDAY. OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE TO BE FAIR
TO POOR OVER CENTRAL AND EASTERN NEW MEXICO AGAIN TONIGHT.

NMZ104-108-261400-
/O.EXP.KABQ.FW.W.0026.000000T0000Z-160526T0300Z/
/O.CON.KABQ.FW.W.0027.160526T1600Z-160527T0300Z/
NORTHEAST PLAINS-EAST CENTRAL PLAINS-
851 PM MDT WED MAY 25 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
THURSDAY...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

* AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS. CRITICAL
  CONDITIONS WILL REDEVELOP MID TO LATE THURSDAY MORNING AND
  PERSIST THROUGH EARLY EVENING BEFORE DIMINISHING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 OR 45
  MPH. 

* RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ103-260400-
/O.EXP.KABQ.FW.W.0026.000000T0000Z-160526T0300Z/
NORTHEAST HIGHLANDS-
851 PM MDT WED MAY 25 2016

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...


$$
747 
WWUS85 KABQ 261328
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
728 AM MDT THU MAY 26 2016

...RED FLAG WARNING FROM 10 AM TO 9 PM MDT TODAY FOR THE
NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW
RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE...

.FINE FUELS HAVE LIKELY DRIED SUFFICIENTLY FOR CRITICAL FIRE
WEATHER CONDITIONS TO BE A CONCERN ACROSS PORTIONS OF EASTERN NEW
MEXICO TODAY...DESPITE A MOSAIC OF GREEN-UP CONDITIONS. NEAR TO
ABOVE AVERAGE TEMPERATURES...SEVERAL HOURS OF SINGLE DIGIT
RELATIVE HUMIDITY VALUES...HIGH MIXING HEIGHTS...STRONG SOUTHWEST
WINDS AND WIDESPREAD HAINES VALUES OF 6 ARE EXPECTED AGAIN TODAY.

NMZ104-108-270300-
/O.CON.KABQ.FW.W.0027.160526T1600Z-160527T0300Z/
NORTHEAST PLAINS-EAST CENTRAL PLAINS-
728 AM MDT THU MAY 26 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS. CRITICAL
  CONDITIONS WILL REDEVELOP MID TO LATE THIS MORNING AND PERSIST
  THROUGH EARLY EVENING BEFORE DIMINISHING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 OR 
  45 MPH. 

* RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 25, 3:32 PM MDT, 13 minutes earlier.

Area forecast discussion, May 25, 3:32 PM MDT, 13 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
332 PM MDT WED MAY 25 2016

.SYNOPSIS...
The next weather system will cross over New Mexico Thursday then
move east into the plains Friday. Temperatures will average 5 to
15 degrees below normal. Scattered showers and storms with gusty
winds and little rainfall are likely for the northern higher
terrain both days. Windy conditions will impact eastern New
Mexico Thursday with high fire danger. Temperatures will warm up
again over Memorial Day weekend with lots of 70's and 80's. A
dryline over eastern New Mexico Sunday may allow for a few strong
to possibly severe storms along the Texas line. Next week will
feature near normal temperatures, lighter winds, and continued
chances for showers and storms over the mountains and eastern New
Mexico.

&&

.DISCUSSION...
Deep atmospheric mixing over NM today has led to gusty southwest
winds and very low humidities. Temperatures have topped out in the
70's and 80's with humidity values averaging below 10%. A few cu
are attempting to build over the western high terrain where 20Z
LAPS data suggests lifted indices near -1C and some weak CAPE.
Any activity will be dry with mainly gusty winds. Near-term model
guidance shows this activity expanding into the northwest higher
terrain and southwest CO overnight.

The center of an unseasonably deep 564DM H5 low center will move
over northern NM Thursday. A 40kt 700-500mb layer jet will stream
overhead while a surface low deepens to near 994mb over southeast
CO. Deep mixing again across the east will favor widespread windy
conditions with potential for isolated areas of windy advisory
around the Sacramento/Capitan Mts and around KTCC. Will hold off
on highlights to see if increasing trend continues. Temperatures
will fall to between 5 and 15 degrees below normal through Friday
as 700mb cold advection near -2 stdev moves into northern NM.
Scattered showers will mainly impact the northern high terrain
with snow levels averaging above 10kft. A couple inches of snow
are even possible for the 2-day period. Otherwise, most areas
will not see wetting precipitation (>0.10") through Friday.

Saturday through Memorial Day will feature a nice warming trend
as pressure heights rise and 700mb temps warm to between +9 and
+12C. Most areas will remain very dry with lots of sun and late
afternoon breezes. A dryline over eastern NM will increase the
chance for some storms along the TX state line, especially on
Sunday, where strong to severe storms are possible.

Another late spring, weak upper low feature is shown by extended
models to take shape over southern CA Monday and move through AZ
Tuesday then into NM Wednesday. This will help keep a nice tap of
Gulf moisture over the eastern plains with daily rounds of storms
possible. Any strong outflow boundaries from storms across the
east could help force low level moisture westward into the Rio
Grande Valley. This will keep high temps slightly below normal
west to the Cont Divide with isolated storms possible. The main
focus for precip will however be across the east through about
Thursday.

Guyer

&&

.FIRE WEATHER...
An upper level low will approach the Four Corners from the Southwest
tonight into Thursday morning, then it will pass eastward along
the NM/CO border Thursday afternoon and night. This trajectory
will continue to steer a persistent dry slot over S and E parts of
the forecast area into Thursday, with a stream of stronger winds
aloft. Surface winds will be strongest across the east, where
several hours of single digit humidities will combine with near to
above normal temperatures and strong instability to make critical
fire weather conditions likely for the rest of today and again on
Thursday. As the upper low passes, high temperatures will trend
downward around 4 to 12 degrees Thursday from today'sreadings. The
dry out from the past few days of Red Flag conditions should make
up for the cooler readings on the eastern plains, where a red flag
warning is being issued with this forecast package. Locally
critical fire weather conditions should reach as far west as the
east slopes of the central mountain chain and lower Rio Grande
Valley on Thursday, but the limited coverage, cooler temperatures
and lower Haines values preclude the need fire weather headlines
that far west.

Winds will shift out of the NW and weaken some Friday. Temperatures
will also keep cooling further below normal in the east on Friday,
and Haines values will moderate, finally reducing the fire weather
threat on the plains. There will still be some localized critical
conditions east of the Manzano Mountains onto the east central
plains, but not enough coverage for a headline. There will also be a
slight chance for mainly dry showers and thunderstorms across NW
areas starting this evening, which will spread to much of the north
and west Thursday. Wrap around moisture from the exiting upper low
will stream over northern areas Friday, and a trailing shortwave
trough will cross northeast areas with a chance of wetter variety
showers and storms mainly from the northern mountains eastward.

Precipitation chances will linger mainly in the northern mountains
through the weekend and early next week as a long wave trough
persists over the Great Basin. Low level moisture is forecast to
stream northward into eastern NM Saturday night, with dryline
thunderstorms possible on Sunday and Monday across the plains.
Precip chances may then become more widespread on Tuesday as a weak
upper low arrives from the west.

44

&&

.AVIATION...
18Z TAF CYCLE
SW winds will be breezy to windy this aftn, and again on Thursday,
as an upper low approaching the Four Corners from the west steers
stronger winds aloft over NM. The strongest surface winds both
days will be around the S central mountains and across the E
plains. There could be a few dry and gusty virga showers and
thunderstorms over the NW mountains this evening, but they will be
more likely on Thursday, when they will favor western and northern
areas.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  44  70  44  75 /   5  10   5   0
Dulce...........................  33  66  36  69 /   5  30  20  20
Cuba............................  35  66  37  69 /   0  10  10  10
Gallup..........................  33  65  36  71 /   0  10  10   5
El Morro........................  30  61  34  68 /   0  10  10   0
Grants..........................  34  65  37  71 /   0   5   5   5
Quemado.........................  39  61  39  67 /   0   5   5   0
Glenwood........................  45  72  45  77 /   0   0   0   0
Chama...........................  31  61  33  63 /   5  30  30  40
Los Alamos......................  46  66  42  67 /   0   5  10  10
Pecos...........................  46  67  40  67 /   0   5   5  10
Cerro/Questa....................  34  65  35  63 /   0  20  20  40
Red River.......................  33  59  31  54 /   0  30  30  50
Angel Fire......................  30  61  31  56 /   0  20  20  40
Taos............................  34  67  35  65 /   0   5  10  30
Mora............................  43  66  39  62 /   0   5  10  30
Espanola........................  45  70  42  71 /   0   5   5   5
Santa Fe........................  43  67  41  68 /   0   5   5   5
Santa Fe Airport................  40  70  41  71 /   0   5   5   5
Albuquerque Foothills...........  52  71  49  75 /   0   5   5   0
Albuquerque Heights.............  51  73  49  77 /   0   0   5   0
Albuquerque Valley..............  47  75  48  79 /   0   0   5   0
Albuquerque West Mesa...........  49  73  48  78 /   0   0   5   0
Los Lunas.......................  46  75  47  79 /   0   0   5   0
Rio Rancho......................  50  73  48  77 /   0   0   5   0
Socorro.........................  49  77  50  81 /   0   0   5   0
Sandia Park/Cedar Crest.........  49  67  43  69 /   0   5   5   0
Tijeras.........................  47  71  44  72 /   0   5   5   0
Moriarty/Estancia...............  44  71  41  72 /   0   0   5   0
Clines Corners..................  43  67  40  69 /   0   0   5   0
Gran Quivira....................  47  69  43  72 /   0   0   5   0
Carrizozo.......................  52  73  47  76 /   0   5   5   0
Ruidoso.........................  49  67  43  69 /   0   0   5   0
Capulin.........................  41  72  41  61 /   0   5  20  30
Raton...........................  45  74  40  66 /   0   5  10  30
Springer........................  45  76  42  69 /   0   0   5  20
Las Vegas.......................  45  69  41  68 /   0   5   5  10
Clayton.........................  50  81  47  72 /   0   0  10  30
Roy.............................  50  76  44  70 /   0   0   5  20
Conchas.........................  55  82  50  78 /   0   0   5   5
Santa Rosa......................  55  81  50  79 /   0   0   5   0
Tucumcari.......................  52  86  51  82 /   5   0   5   5
Clovis..........................  55  84  48  81 /   5   0   5   0
Portales........................  56  85  50  82 /   5   0   5   0
Fort Sumner.....................  53  83  50  81 /   0   0   5   0
Roswell.........................  53  88  51  87 /   0   0   5   0
Picacho.........................  54  79  48  80 /   0   0   5   0
Elk.............................  53  74  45  74 /   0   0   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for the following
zones... NMZ103-104-108.

Fire Weather Watch from Thursday morning through Thursday evening
for the following zones... NMZ104-108.

&&
Hazardous weather outlook, May 25, 6:01 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MDT WED MAY 25 2016

NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
601 AM MDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR
THE EASTERN PLAINS AND NORTHEAST HIGHLANDS WHERE LOW HUMIDITIES
COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH IS IN EFFECT THURSDAY FOR THE EASTERN PLAINS
WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

11

Nearby

Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.